Completing the spectrum of rotational Mendelsohn triple systems

Zhike Jiang, Charles J. Colbourn

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


A Mendelsohn triple system of order v is k-rotational if it has an automorphism consisting of a single fixed point and precisely k cycles of length (v - 1)/k. In this paper, we explore recursive constructions for rotational Mendelsohn triple systems which enable us to complete the existence problem of these systems.

Original languageEnglish (US)
Pages (from-to)153-160
Number of pages8
JournalDiscrete Mathematics
Issue number1-3
StatePublished - Mar 15 1998
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Completing the spectrum of rotational Mendelsohn triple systems'. Together they form a unique fingerprint.

Cite this